# SDR CALA2024031800778

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 85,118 hours, 10,643 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Guide
- Part number: 272W61625
- Condition: Missing
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2. FOUND LINK GUIDE FOR HYD LINE MISSING ON ARRIVALR/H MLG MISSING GUIDE (ON O/B SIDE) FOR HYDRAULIC LINE ON FWD SUPPORT. REF IPC 32-41-02A ITEM 85 REPLACED GUIDE ASSY.
